IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET1621517                                                     


Some Special Types of Type-2 Triangular Fuzzy Number

Authors(1):

K. Latha
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
Type-2 fuzzy sets are fuzzy sets whose membership values are fuzzy sets on the interval [0, 1]. This concept was proposed by Zadeh, as an extension of fuzzy sets. Type-2 fuzzy sets possess a great expressive power and are conceptually quite appealing. In this paper, some special types of type-2 triangular fuzzy number are proposed. Arithmetic operations and numerical examples are also included.

K. Latha

Triangular fuzzy number, Trapezoidal fuzzy number, Pentagonal fuzzy number, Type-2 fuzzy set, Type-2 fuzzy number, Type-2 triangular fuzzy number.

  1. Hisdal, "The IF THEN ELSE Statement and Interval-valued Fuzzy Sets if Higher Type", Int.J.Man-Machine studies 15(1981) 385-455.
  2. I. Jhon, "Type-2 Fuzzy Sets; an Appraisal of Theory and Applications", Int.J.Fuzziness Knowledge-Based Systems 6(6) (1998) 563-576.
  3. J. Klir, B.Yuan, "Fuzzy Sets and Fuzzy Logic: Theory and Applications", Prentice-Hall, Englewood cliffs, NJ, 1995.
  4. Stephen Dinagar, A.Anbalagan, "Fuzzy Programming Based on Type-2 Generalized Fuzzy Numbers", International Journal of Mathematical Sciences & Engineering Applications. Vol.5, No.IV (July 2011), pp. 317-329.
  5. Stephen Dinagar, and K.Latha, "A Note on Type-2 Triangular Fuzzy Matrices", International Journal of Mathematical Sciences & Engineering Applications.. Vol.6, No.I (Jan 2012), pp. 207-216.
  6. Stephen Dinagar, and K.Latha, "Some Types of Type-2 Triangular Fuzzy Matrices", International Journal of Pure and Applied Mathematics, Volume 82, No. 1(Jan 2013).
  7. A. Zadeh, "Fuzzy sets", Information and Control, 8 (1965), 338-353.
  8. L. A. Zadeh, "The Fuzzy Concept of a Linguistic Variable and its Application to Approximate Reasoning 1", Inform. Sci. 8 (1975), 199-249.

Publication Details

Published in : Volume 2 | Issue 5 | September-October - 2016
Date of Publication Print ISSN Online ISSN
2016-10-30 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
86-90 IJSRSET1621517   Technoscience Academy

Cite This Article

K. Latha, "Some Special Types of Type-2 Triangular Fuzzy Number", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 5, pp.86-90, September-October-2016.
URL : http://ijsrset.com/IJSRSET1621517.php